# SDR CA990224004

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 55,580 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) AS NR 3 ENGINE POWER WAS ADVANCED FOR TAKE-OFF, A VIBRATION WAS NOTICED AT 1.5 EPR, VIBRATION BEGAN AT 45 PERCENT N1 WITH THE GREATEST VIBRATION AT 73 PERCENT N1, VIBRATION DECREASED AT 90 PERCENT N1 AND THERE WAS CONTINUOUS EPR FLUCTUATIONS.  THE AIRCRAFT RETURNED TO BLOCKS.  DURING SUBSEQUENT TROUBLESHOOTING, THE ENGINE OPERATING PERFORMANCE DETERIORATED.  THE AIRCRAFT WAS FERRIED TO THE MAINTENANCE BASE WHERE THE NR 3 ENGINE WAS REPLACED.   PART TC:  43,835.
